# SDR PNSA990104

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Frozen
- Location: Cargo Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BEFORE ENGINE START, CARGO DOOR WARNING LIGHT WOULD NOT EXTINGUISH.  THAWED FROZEN SWITCH. OPS CHECK OK.
